The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (877 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 2, 1987, pp. 143–150
DOI: 10.4171/ZAA/237

Published online: 1987-04-30

Pseudo-Differential Operators in $F^s_{p,q}$-Spaces

Hans Triebel[1]

(1) Friedrich-Schiller-Universität Jena, Germany

If $a(x, \xi) \in S^0_{1, \delta}$ $0 ≤ \delta < 1$, then the pseudo-differential operator $a(x,D)$ is continuous in $F^s_{p,q}$, where $–\infty < s < \infty$ and either $0 < p < \infty, 0 < q ≤ \infty$ or $p = q = \infty$.

No keywords available for this article.

Triebel Hans: Pseudo-Differential Operators in $F^s_{p,q}$-Spaces. Z. Anal. Anwend. 6 (1987), 143-150. doi: 10.4171/ZAA/237